Discussions that mention ziac

High & Low Blood Pressure board


Hello,

After being on Ziac, Cozaar and Atacand my NEW doctor put me on Norvasc 5 mg. I started this thread so you, me and anyone else who's interested in Norvasc can know more info. I have seen people who liked Norvasc and people who didn't like it so let's a nice thing and tell each other about the side effects.

Dosage: 5 mg of Norvasc
Age: 23
Sex: Male
BP With Norvasc: 130/90
overweight: NO
Having other health problems: NO, as far as I know.
Side Effects: I'm in the first day and NO SIDE EFFECTS up to now, I will update the record if I encounter any.

So what about you???
Thanks,
Michael
This is my second day and still no side effects except that I have a great impotence :confused: is that related to Norvasc? when I was on Ziac, Cozaar and Atacand I didn't experience that VERY BAD SIDE EFFECT.
Thanks,
Michael
Quote from michaellabibat:
This is my second day and still no side effects except that I have a great impotence :confused: is that related to Norvasc? when I was on Ziac, Cozaar and Atacand I didn't experience that VERY BAD SIDE EFFECT.
Thanks,
Michael


You SURE about that?? :confused: First off, the BP meds notorious for ED (Erectile Dysfuntion) are Diuretics (HCTZ) and Beta Blockers! I take Norvasc (5 mg) and wake up evey morning with WOOD baby :bouncing: My 2 cents..it's in your head. I have noticed some weight gain..probably water retention?
Hello rahod,

NO no it's not in my head, actually when I was on Ziac, Cozaar and Atacand I was fine but now this is the third day on Norvasc and I feel like ........ :confused:. It has started in the same day I started Norvasc and the other problem is that it's not working at all, it's not 11:30 AM and my blood pressure is 140/90. This was my reading before I take it too, I'm taking off Zebeta right now so I take 1.25 mg (splitting the tablet) with Norvasc.

I will see my doctor after 10 days so I will tell him about that but believe me it's not just effecting my Sexual ability you can say that I have not ability :confused: I can't believe it. The good news is that I have no other side effect at all :confused:
I'm confused and I don't know what med I should try next
Thanks,
Michael
Oh then maybe it's the 2.5 years of being on Zebeta then 9 months on Ziac that caused the ED??
Thanks,
Michael